Degenerations of minimal ruled surfaces

B. Crauder Dept. of Mathematics, Oklahoma State University

TBD mathscidoc:1701.332731

Arkiv for Matematik, 28, (1), 259-271, 1989.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:33 uploaded by arkivadmin ] [ 819 downloads ] [ 0 comments ]
@inproceedings{b.1989degenerations,
  title={Degenerations of minimal ruled surfaces},
  author={B. Crauder},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203533114187540},
  booktitle={Arkiv for Matematik},
  volume={28},
  number={1},
  pages={259-271},
  year={1989},
}
B. Crauder. Degenerations of minimal ruled surfaces. 1989. Vol. 28. In Arkiv for Matematik. pp.259-271. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203533114187540.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved